Copyright Notice: Copyright (C) Newman K. Lin, Ph.D., PE., The Lin Institute, All rights reserved. If you want to use the information of this document, Please contact Dr. Lin by e-mail: Lin_Institute@yahoo.com
Case Study:  Birth control pills give her breast tenderness and pain, weight gain, stress, dark eye circles (excessive melanin), low libido and acne outbreak for no sexual orgasm
Reader: 1/25/2011>
Dear Dr. Lin,

I currently take ortho tri-cyclen lo. I experience intense breast pain that builds up a week to two weeks before my period then slowly goes away two weeks later. I have absolutely no sex drive. I have gained weight on the birth control pills that I cannot get rid of despite exercise and a healthy diet. I have acne break outs every month as if I were a teenager still. I have dark circles under my eyes that make-up can't hide. I had a copper IUD (paragard) for half a year but I kept spotting and having pelvic pains and spotting. 

My question is this: what do you recommend I take to restore balance within my body, regain my libido, clear up my acne and help me lose weight? I would like my issues resolved. I value your advice and await your reply.

Sincerely, 
 

Dr. Lin: 1/25/2011>
Your problems are associated with the weak liver detoxification ability for the artificial hormones in the birth control pills, leading to a a high level of progesterone and progestational compound in your blood stream, and shutting down your pituitary-ovarian axis.
This causes breast tenderness and pain, weight gain, stress, excess skin melanin, low libido and acne outbreak.
You will need a low dose of ViaPal-hGH-C (3-016) and DeToxiA(1-017) to help your body to metabolite progestational compounds.
http://www.actionlove.com/mail/herbform.htm